# SDR YENA20151026522

- Difficulty date: October 26, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 25,908 hours, 15,978 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 10028321
- Part serial: 1275
- Condition: Failed
- Location: Nr 2
- Part time: 9,250 hours, 5,944 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO SMOKE IN THE CABIN.  SMOKE FUMES DISSAPATED ONCE RECIRCULATION AND BLEED BUTTONS WERE PUSHED OUT.  IAW FIM TASK 21-20-00-810-801-A COMPLIED WITH INSPECTION OF THE SYSTEM AS DIRECTED.  R & R NR 2 DUAL HEAT EXCHANGER IAW 21-51-04.  OPS AND LEAK CHECK GOOD.
